RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 2(31), Pages 193–199 (Mi vsgtu1177)  

Procedings of the 3nd International Conference "Mathematical Physics and its Applications"
Complex Systems, Quantum Mechanics, Information Theory

Solitons and the generalized Cole-Hopf substitutions

A. N. Byzykchi, V. M. Zhuravlev

Ulyanovsk State University, Ulyanovsk, 432017, Russia

Abstract: This paper examines the relationship between the method of the inverse problem and the method of generalized Cole-Hopf substitutions. The relationship between these methods is established by comparing the method of Darboux transformations and the method of Cole-Hopf substitutions. Concrete examples of using such a relationship are given. Some new examples of the integrable equations are considered.

Keywords: solitons, exactly integrable nonlinear models, Hopf-Cole substitutions

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2.1894.2011
Russian Foundation for Basic Research 11-01-00747


DOI: https://doi.org/10.14498/vsgtu1177

Full text: PDF file (143 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Proceedings
UDC: 534.04:536.12:51-7
MSC: 34F05, 34D20
Original article submitted 16/XI/2012
revision submitted – 27/III/2013

Citation: A. N. Byzykchi, V. M. Zhuravlev, “Solitons and the generalized Cole-Hopf substitutions”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(31) (2013), 193–199

Citation in format AMSBIB
\Bibitem{ByzZhu13}
\by A.~N.~Byzykchi, V.~M.~Zhuravlev
\paper Solitons and the generalized Cole-Hopf substitutions
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 2(31)
\pages 193--199
\mathnet{http://mi.mathnet.ru/vsgtu1177}
\crossref{https://doi.org/10.14498/vsgtu1177}
\elib{http://elibrary.ru/item.asp?id=20236356}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1177
  • http://mi.mathnet.ru/eng/vsgtu/v131/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:225
    Full text:76
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019